ASKAPYRIN 150MG DROP

(bottle of 15 ml Drop)

Asklepios Remedies Pvt Ltd

Composition: Paracetamol 150mg

bottle

Rs.13.72 Rs.14.00 2% Off

Upto 35% OFF* Use Coupon : GET35

Availability of this product will assure once the Pharmacy partners is confirmed.

SALT INFORMATION

Uses

Askapyrin 150mg Drop is used in fever, headache, muscle pain, pain during menstruation, dental pain and post operative pain.

How it works

Askapyrin 150mg drop is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever.

Common side effects

Allergic reaction

Substitutes

ACETO 150MG DROP

(packet of 15 ML drop)

Shield Health Care Pvt Ltd

Rs.25.00 pay 78.57% more

C 37 150MG DROP

(packet of 15 ml Drop)

Navil Laboratories Pvt Ltd

Rs.32.90 pay 135% more

FEBREX 150MG DROP

(packet of 15 ML drop)

Indoco Remedies Ltd

Rs.18.16 pay 29.71% more

FEVERYL DROP

(packet of 15 ml Drop)

Mercury Healthcare Pvt Ltd

Rs.38.00 pay 171.43% more
18 Substitutes View All